# SDR SWAA2020092112238

- Difficulty date: August 28, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB APPROX BS 260 BETWEEN LBL 14 AND RBL 4 WL 208.1 DAMAGED.  REPAIRED DAMAGED FLIGHT DECK FLOOR WEB AT APPROX BS 260 LBL 14 AND RBL 4 WL 208.1, PER EA 1-A53-33179 REV 1 FIG 1.
